# SDR 2017FA0000367

- Difficulty date: April 6, 2017
- Submitted: August 8, 2017
- Operation: General aviation
- Make and model: Bell 206A
- Aircraft serial: 1576
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Cage
- Part number: CL422501
- Part serial: FD19596
- Condition: Bent
- Location: Freewheell Unit
- Component: Freewheel Unit, Bell
- Component part number: 20604D23025
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FREE WHEELING ASSY SEIZED AT ACFT SHUTDOWN.  DISASSEMBLY OF FWU,  FOUND CAGE BENT BETWEEN SPRAG.
